# SDR SWAA2014051928116

- Difficulty date: May 5, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 45,094 hours, 19,858 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TE SUPPORT ANGLE CRACKED AT LOWER FASTENER, RSS 274.  R & R ANGLE IAW SRM.
